2 doctors weighed in:

Dark brownish discharge and menstrual cramps 2 days after taking morning after pill ella (ulipristal acetate) . Is this normal?

2 doctors weighed in
Dr. Marsha Davis
Internal Medicine
1 doctor agrees

In brief: Can be normal

You took a big dose of hormone that throws your body chemistry off.
If you miss your period wait a couple of days and take a pregnancy test to be sure you are not pregnant. Consider a reliable birth control in advance to avoid you body consequences and worry.

In brief: Can be normal

You took a big dose of hormone that throws your body chemistry off.
If you miss your period wait a couple of days and take a pregnancy test to be sure you are not pregnant. Consider a reliable birth control in advance to avoid you body consequences and worry.
Dr. Marsha Davis
Dr. Marsha Davis
Thank
Get help from a real doctor now
Dr. Dennis Higginbotham
Board Certified, Obstetrics & Gynecology
27 years in practice
49M people helped
Continue
111,000 doctors available
Read more answers from doctors